# SDR F3LA00034

- Difficulty date: March 15, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N310FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 26440
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK, INSPECTION REPORTED HOLE IN LOWER SURFACE OF AILERON AT OUTBOARD END.  MAINTENANCE REMOVED AILERON.  REPAIRED HOLE PER SRM 51-70-04 AND 51-70-03 AND PAINTED AND BALANCED PANEL.  INSTALLED AILERON PER MM 27-11-11.  PERFORMED OPERATIONAL CHECK PER MM 27-11.  (M)
